# SDR R61A2020021090164

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 17,415 hours, 11,599 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 17062760005
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - UPON SKIN OPEN UP ON LH HORIZONTAL, FOUND DIMPLED AREA BESIDE FASTENER HOLE ON SPAR
I BETWEEN RIB 9A-10A.  PERFORMED PERMANENT REPAIR BY REAMING
FASTENER HOLE TO REMOVE DAMAGE AND FABRICATION
OF BUSHING REPAIR ON LH HORIZONTAL, SPAR I BETWEEN
RIB 9A-10A IN ACCORDANCE WITH REF ETD2020--
170-003183.
